# SDR 20000907SH016

- Difficulty date: August 22, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N6665S
- Make and model: Cessna 150H
- Aircraft serial: 15067465
- Propeller: Mcauly 1A101DCM
- System (JASC): 6110 · Propeller Assembly
- Part: Flange
- Part number: 1A101DCM6948
- Part serial: G1691
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SUBMITTER FOR REPAIR.  DURING INSPECTION, DISCOVERED THE PROPELLER MOUNTING SURFACE WAS NOT FLAT AND APPEARED TO HAVE BEEN NOT SEATING PROPERLY ON THE ENGINE CRANKSHAFT.  SUBMITTER STATED IT APPEARED THE PROPELLER FLANGE HAD BEEN HEAVILY GROUND OR SANDED DURING PREVIOUS MAINTENANCE.  (X)
